Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 15 found articles
 
 
  Optimal designs for a linear-model compositional response
 
 
Title: Optimal designs for a linear-model compositional response
Author: Rodríguez-Díaz, J. M.
Rivas-López, M. J.
Santos-Martín, M. T.
Mariñas-Collado, I.
Appeared in: Stochastic environmental research and risk assessment
Paging: Volume 34 () nr. 1 pages 139-148
Year: 2019-11-23
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands